Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 36, Number 6 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 36, Number 6 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The theory of probability: some comments on Laplace’s théorie analytique
E. C. Molina.
Bull. Amer. Math. Soc. 36 (1930), 369-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561955
Linear inequalities and some related properties of functions
L. L. Dines.
Bull. Amer. Math. Soc. 36 (1930), 393-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561956
A definition of an unknotted simple closed curve
T. C. Benton.
Bull. Amer. Math. Soc. 36 (1930), 406-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561957
In- and circumscribed sets of planes to space curves
Clifford Bell.
Bull. Amer. Math. Soc. 36 (1930), 409-412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561958
Note on periodic functions of several complex variables
W. F. Osgood.
Bull. Amer. Math. Soc. 36 (1930), 413-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561959
A correspondence between irregular fields
E. T. Bell.
Bull. Amer. Math. Soc. 36 (1930), 415-419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561960
On tri-rhamphoidal and bi-oscnodal quintic curves
Harold Hilton.
Bull. Amer. Math. Soc. 36 (1930), 419-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561961
Invariant postulation
T. R. Hollcroft.
Bull. Amer. Math. Soc. 36 (1930), 421-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561962
The first variation of a functional
W. G. Smiley Jr. and G. C. Evans.
Bull. Amer. Math. Soc. 36 (1930), 427-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561963
The evaluation of certain definite integrals by the use of probability functions
W. D. Baten.
Bull. Amer. Math. Soc. 36 (1930), 433-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561964
New publications
Bull. Amer. Math. Soc. 36 (1930), 441-448
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society